Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Im on B5 Now for a Month started on 10g, now on 13g. seemed no difference in skin just more spots.

I go the gym alot, i want to go on steroids DECA. But the side effect is i mide get mild acne or something.

I already have spots all ova my face, do u fink it will make a difference if i go on them or not?

im takin B5 so do u fink it'll keep the spots down? do u fink il get clear with b5 even wen i go on DECA?

Share this post


Link to post
Share on other sites

Im on B5 Now for a Month started on 10g, now on 13g. seemed no difference in skin just more spots.

I go the gym alot, i want to go on steroids DECA. But the side effect is i mide get mild acne or something.

I already have spots all ova my face, do u fink it will make a difference if i go on them or not?

im takin B5 so do u fink it'll keep the spots down? do u fink il get clear with b5 even wen i go on DECA?

why would you want to risk it? most people who take steroids do get acne as a side effect, and since you're already acne prone...it's most likely that it will cause more problems. Steroids wreak havoc on your body, please try and reconsider.

Share this post


Link to post
Share on other sites

iv'e made my mind up iv'e thought about it alot over these past thew months, i just want your oppinion on what i said at the start of the post, thanks anyway for your concern.

Share this post


Link to post
Share on other sites

Is english your first language?

If you don't want acne I suggest cut out the steriods thats causing it for better results.

In otherwords, what you're doing is the same thing as rubbing french fries all over your face... over and over again and you expect B5 to clear that up?

So If you want better skin, cut the juice out.

Share this post


Link to post
Share on other sites

My suggeston is, don't go on the juice. it will give you alot more acne, just like tribulus boosters they even say that side effects are acne, because they are messing with your testosterone/hormone levels, which means.....ACNE.

My advice if you want to get big, buy a 10LB bag of "ON 100% WHEY" protein, supposed to be the best protein supplement on the market, buy in bulk and save huge.

Do more compound exercises, more weight, less reps (6-10). Push yourself to the max, you have to fatigue your muscles in order for them to grow.

so 3 sets of high reps on low weight, wont give you big muscles.

3 sets of low reps, on max weight WILL give you big muscles.

but you have to do both, and after awhile you could start taking creatine.

All in all, go the natural way, steroids mess with your testosterone which will spark flare ups of acne.

Share this post


Link to post
Share on other sites

All in all, go the natural way, steroids mess with your testosterone which will spark flare ups of acne.

Plus they don't just mess up your skin... other... uh... testosterone affected areas of the body suffer too.

Share this post


Link to post
Share on other sites

I think he knows about the side effects...he specifically chose DECA.

Guy, all I can say is that it probably won't improve your acne situation.

Share this post


Link to post
Share on other sites

ok well first of all you shouldnt just take deca.. test must be the base of every cycle.. also let me know what you have planned for pct. I just got off a cycle and i had 0 acne all cycle.. once i got off and started pct.. acne city. Its not worth it.. i gained around 20 lbs and kept 15 of it.. but my face broke out pretty bad. Why do u want a good body, when ur gonna be hiding indoors due to acne. F that

Share this post


Link to post
Share on other sites

dont go on steriods there are better ways of getting bigger might take a little more time but much more worth it. creatine and whey protein. and if u really wanna gain muscles you gotta overload them do as much weight as you can with lower reps but lots of sets.

Share this post


Link to post
Share on other sites

i thought if u were going to take steiroids if the acne occurs it will end up on ur back not ur face

Share this post


Link to post
Share on other sites
Guest Grow_To_Overthrow

Im on B5 Now for a Month started on 10g, now on 13g. seemed no difference in skin just more spots.

I go the gym alot, i want to go on steroids DECA. But the side effect is i mide get mild acne or something.

I already have spots all ova my face, do u fink it will make a difference if i go on them or not?

im takin B5 so do u fink it'll keep the spots down? do u fink il get clear with b5 even wen i go on DECA?

B5 can attribute to clearer skin. The steroids will most certainly exacerbate your pre-existing acne problems.

A word of advice, read up on the mechanisms of steroids that cause acne. I think you were simply looking for a member to justify you taking them. The problem with that is someone eventually will, and then you'll walk away and take them. I personally think that's like playing with fire when you already have burns.

Share this post


Link to post
Share on other sites

Im telling you i had 0 % acne all cycle.. my face was so damn clear... once i got off and started pct.. my life went to shit.. Now im back to my original weight before i juiced.. What a way to destroy ur life.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×